To cite this record:
Polynomial differential equations with many real ovals in the same algebraic complex solution
Lins Neto, A.

Date: 2011
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 379-399, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55211_06

21 p, 211.8 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques

 Record created 2011-09-06, last modified 2015-07-15

   Favorit i Compartir
QR image